Tecta Will It Cause Weight Gain

Updated



Conversation Starter

Christina Says:


Ever since I started taking Tecta, I have gained 24 lbs that I just can’t loose. I do moderate exercise, I eat very healthy and controlled portions, things I have been doing before I started taking Tecta but something is contributing to my weight gain. Since nothing else has change, I must say that it is 100% due to the medication.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

will tecta cause weight gain
Does tecta,cause wight gain I've worked very hard to lose weight and keep it off,does this pill cause weight gain ##... 1 reply
savella does it cause weight gain like a lot of other meds?
the new medicine savella for fibermyalgia does it cause weight gain like a lot of other meds? ## My doctor just gave me ... 61 replies
Weight Gain Caused By Spiriva An Inhaler Has Anyone Out There Familiar With This Problem
I was given an inhaler called Spiriva two years ago and gained 22 lbs in a little more than four weeks. It has been over... 3 replies
does fluanxol 0. 5 cause more weight gain than sulpitac1?
I was using sulpitac1 mg for a month & now changed to fluanxol 0.5 mg because of weight gain.does fluanxol cause les...
a vitimin that will work for a boy of 12 yrs old to gain weight
My grandson is very thin. he eats . but he gains no weight .is there some type of vitamin or a doctor to see to help thi... 2 replies
WHAT CAUSES WEIGHT GAIN IN LYRICA
I HAVE GAINED 27 POUNDS IN 3 MONTHS. WHAT CAN I DO OTHER THAN STOP TAKING LYRICA? SHOULD I QUIT OR LOWER THE DOSAGE? I T... 150 replies
Weight Gaining Medicine STRENGTH PLUS caused high cholesterol
Last year, My wife (45yrs) used 4 bottles of "STRENGTH PLUS" (an ayurvedic lehyam produced in kerala, India) for... 9 replies
linzess causes weight gain
I am the same. I have lost 85 lbs over the last 1 year. I have gastroparesis. After 120 days on linzess I am up 15 lbs. ... 9 replies
does tacta cause weight gain
I've been taking Tecta for over a year, am bloated,gaining weight, craving sugar, experiencing hip pain. Also have a... 1 reply
can xarelto cause weight gain
I'm trying to determine if weight gain is possible with Xarelto? I have been taking this for about 2 years now (20 m... 4 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 3 February 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA